# SDR QXEA0300420

- Difficulty date: April 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,226 hours, 1,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-FORWARD CAGE COMPARTMENT CHIMNEY IN FRONT OF DOOR IS TORN.  INSTALLED NEW CENTER CHIMNEY IN FORWARD BAGGAGE PIT.  AIRCRAFT RETURNED TO SERVICE.
